# SDR FDEA202403290408

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 146N73085
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEC 48 F.ST 1862.2   S.14BL   HAS TYPICAL GOUGE CAUSED BY STAB BLADE SEAL L/H  CLEANED GOUGED AREA ON TWO DIFERENT PARTS AFFECTED ( PANEL FAIRING) IAW B-SOPM  20-30-03 AND AFTER EVALUATION TWO DIFERENT AREAS FOUND # 1 AREA  AT STA 1862 TO STA  1865 FOUND WITHIN LIMITS AND AREA #2  AT STA 1853  TO STA  1862  FOUND OUT LIMITS IAW   B-757 SRM 53-80-01-1A  DETAIL VII FIG 101 SHT'S  5&6 ; REMOVED AND REPLACED PANEL FAIRING  FOR AREA OUT OF LIMITS #2 PER E.A. # F-5350-T0378577 P1
